# SDR JGVR20230525002

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 6,138 hours, 3,975 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LH & RH HORIZONTAL STABILIZER TRAILING EDGE RIBS AT RBL & LBL 8.80 BY CUTTING OFF CRACKED AREAS AND INSTALLING LOCALLY FABRICATE REPAIR PIECES PER CESSNA 680A STRUCTURAL REPAIR MANUAL 55-10-01 REPAIR OF CRACKED HORIZONTAL STABILIZER TRAILING EDGE RIBS.
